# SDR R61A201405270724

- Difficulty date: May 27, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  L1 DOOR STOP SCREW NUT ON DOOR STOP FITTINGS NR 3, & 4 SHOW SIGNS OF CORROSION.  MX R & R  L1 DOOR STOP SCREW NUT ON DOOR STOP FITTING IAW AMM 20-10-02.
